# SDR SWAA2019040931513

- Difficulty date: March 13, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 43,695 hours, 23,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A170644
- Condition: Buckled
- Location: Bs 235.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB BUCKLED INWARD AT BS. 235.8, BELOW STR. 24R.     / R&R WEB IAW EA.
